# SDR CA100604001

- Difficulty date: May 21, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Aircraft time: 33,826 hours
- Engine: Ge CF343A1
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Cowl Door
- Part number: 22850081142
- Condition: Damaged
- Location: Nacelle
- Stage of operation: LD
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

AIRCRAFT FLEW AND ARRIVED 14:18 Z DURATION 1:17.  CREW REPORTED ON JLS 525995 DEFECT DESCRIPTION RT FRONT COWL SEPARATED FROM NACELLE UPON LANDING 21-MAY-2010 LINE MAINTENANCE WAS DISPATCHED FOR REPLACEMENT OF DAMAGED COWL.  NEW COWL WOULDN’T FIT CORRECTLY AND RECTIFICATION FOR FERRY FLIGHT AFTER INSPECTION ON PART W 563386 -  ONCE IN YYC NEW COWL INSTALLED RESOLVED ON W/O: 237662 TASKCARD: NR-00001)  P/N 228-50081-142-S/N 079 IAW CMM 71-14-01.  INSPECTION OR TASK CARRIED OUT WITH NO FAULTS FOUND-S/N OFF 074 S/N ON 079 P/N 228-50081-142.  THE PDU ACCESS PANEL WAS ALSO FOUND MISSING FROM THE SEPARATED COWL ASSY, (STILL NOT FOUND) THERE WAS A MAINTENANCE CHECK THE PREVIOUS NIGHT AND THE COWLINGS WERE REMOVED AND REINSTALLED FOR ACCESS.  NUMEROUS FASTENERS WERE FOUND STILL ATTACHED TO THE AIRFRAME AND HAD BEEN PULLED THROUGH THE CAM LOCK RING ON THE COWLING, TWO FASTENERS WERE FOUND ON THE UPPER COWLING IN THE UNDONE POSITION.  AT THIS TIME THE INVESTIGATION IS STILL ONGOING AND THE COWLING HAS BEEN SENT TO MANUFACTURER FOR FURTHER ANALYSIS.
